MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION POLYFLUX 140H; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION POLYFLUX 140H; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 103530
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a leak was observed on six units of polyflux 140h during treatment with 6 patients.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Correction: b4/f8: date of this report in the initial mdr is being corrected from blank to 06/21/2021.
 
Additional Manufacturer Narrative
Additional information added to h3, h6 and h10 h10: the device was not received for evaluation, however, a video was provided for investigation.The leaking of dialysate fluid in the header area was visible.The reported condition was verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
POLYFLUX 140H
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key12033211
Report Number9611369-2021-00125
Device Sequence Number17331353
Product Code KDI
UDI-Device Identifier07332414037925
UDI-Public(01)07332414037925
Combination Product (Y/N)Y
Initial Reporter CountryMO
PMA/510(K) Number
K043342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue Number103530
Device Lot Number0-5723-H-01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/26/2021
Supplement Date Received by Manufacturer06/24/2021
07/01/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date07/06/2021
07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1